A NOTE ON LOCALISED WEIGHTED INEQUALITIES FOR THE EXTENSION OPERATOR

J. A. Barcelo, J. M. Bennett, A. Carbery

Research output: Contribution to journalArticlepeer-review

Abstract

We prove optimal radially weighted L-2-norm inequalities for the Fourier extension operator associated to the unit sphere in R-n. Such inequalities valid at all scales are well understood. The purpose of this short paper is to establish certain more delicate single-scale versions of these.

Original languageEnglish
Pages (from-to)289-299
Number of pages11
JournalJournal of the australian mathematical society
Volume84
Issue number3
DOIs
Publication statusPublished - Jun 2008

Keywords

  • Fourier extension operators
  • weighted inequalities
  • EQUATION

Cite this